# SDR AALA20101010DFW06

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 66,774 hours, 35,150 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FIRE LOOP B INDICATION DURING FLIGHT.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET FIRE DETECTOR LOOP B AUXILIARY POWER UNIT CIRCUIT BREAKER AND REPLACED AUXILIARY POWER UNIT FIRE CONTROL AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
